# SDR P5CA9900217

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Skin
- Condition: Corroded
- Location: Apu Inlet Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP APU AIR INLET DOOR CUT OUT FWD EDGE SKIN HAS SURFACE CORROSION.  REPAIRED CORROSION PER SRM 51-10-01 AND 51-10-02.
